MAUDE Adverse Event Report: MEDIVATORS INC RAPICIDE PA HIGH-LEVEL DISINFECTANT

MEDIVATORS INC RAPICIDE PA HIGH-LEVEL DISINFECTANT
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Eye Irritation (4803)
Date of Event 04/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Steris contacted the user facility to obtain additional information regarding the reported event.During follow-up with user facility personnel, it was disclosed that at the time of the reported event, a steris service technician was performing service on the capital equipment and in the process had "spilled" the rapicide pa high-level disinfectant.The rapicide pa high-level disinfectant was properly cleaned up by user facility personnel following the reported event.The steris service technician completed his service activity and returned the unit to service.
 
Event or Problem Description
The user facility reported via chemtrec report that an employee experienced eye and throat irritation after rapicide pa high-level disinfectant "spilled" within their unit.Chemtrec offered medical assistance and a copy of the safety data sheet (sds) however, the employee declined.No medical treatment was sought or administered.Procedure cancellations were reported.

Brand Name
RAPICIDE PA HIGH-LEVEL DISINFECTANT
Common Device Name
DISINFECTANT
Manufacturer (Section D)
MEDIVATORS INC
14605 28th avenue n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC
14605 28th avenue n
minneapolis MN 55447
Manufacturer Contact
daniel davy
14605 28th ave north
minneapolis, MN 55447
4403927453
MDR Report Key19333207
Report Number2150060-2024-00031
Device Sequence Number3063216
Product Code FEB
UDI-Device Identifier00677964090172
UDI-Public00677964090172
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2024
Initial Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown